# SDR DJFA201804263002

- Difficulty date: November 13, 2017
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 3,584 hours, 2,460 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM NML FAIL AFTER ABOUT 1.5 HOURS AT FL430.  PERFORMED WM 27-43-50-13 SHEET 3.  NO DEFECTS NOTED.   REMOVED AND REPLACED PITCH TRIM ACTUATOR.  OPERATIONAL CHECK GOOD IAW AMM 27-41-00.  NO FURTHER DEFECTS NOTED.
